Approximation theory

Daghestan Electronic Mathematical Reports: Issue 14 (2020)


On Bergman-type spaces in tubular domains over symmetric cones

UDK: 517.98

Pages: 22 - 29


Some properties of new Bergman-type integral operators on product of the tube domains are obtained. An integral condition in tube to get atomic-type decomposition in multifunctional analytic Bergman spaces in tube domains over symmetric cones are provided.


Keywords: Bergman-type integral operators, Tube domains, Analytic functions, Bergman-type spaces.




To issue content

Download full text